On Some Properties of Universal Groups
Mathematica balkanica, Tome 5 (1991) no. 2, p. 156
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_2_a8,
author = {Natasha Bozovic},
title = {On {Some} {Properties} of {Universal} {Groups}},
journal = {Mathematica balkanica},
pages = {156},
year = {1991},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a8/}
}
Natasha Bozovic. On Some Properties of Universal Groups. Mathematica balkanica, Tome 5 (1991) no. 2, p. 156. http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a8/